MAUDE Adverse Event Report: EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a - there was no patient involved.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that while priming an infant oxygenator it was noticed that there was a crack and leak.The device was not on a patient.It was requested that a replacement be given.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
Pictures of the cracked oxygenator were provided.The pump speed, priming fluid flow and inlet/outlet pressures were unable to be provided.The device would not be returned.
 
Additional Manufacturer Narrative
Section d4: model number, catalog number and primary udi corrected.Section g4: pma # corrected.There was no patient involved in this event.The pma # provided is associated with the device¿s most recent approval.Section h6: health effect - impact code corrected.Manufacturer's investigation conclusion: review of the submitted images confirmed evidence of a crack in the outlet port; however, a specific root cause for the problem was unable to be identified through the evaluation of the available information by the oxygenator manufacturer (eurosets).Review of the submitted images confirmed an abnormal line in the blood outlet port that could be consistent with a crack in the port.The abnormal line extended from the tip of the port, through the barbs of the port, and towards the base of the port, which was past the connected section of outlet tubing.There also appeared to be blood within the oxygenator.The eurosets oxygenator, lot number 09945400, would reportedly not be returned for evaluation.The production documentation for the eurosets oxygenator, lot number 09945400, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release and no abnormalities were documented which would cause or contribute to the reported occurrence.This device passed all required testing.Based only on the information provided by the customer, eurosets was unable to identify the root cause of the problem.The eurosets infant oxygenator instructions for use (ifu) warns that during extracorporeal circulation (ecc) a spare oxygenator is necessary and also warns that the device must be carefully and continuously checked by qualified healthcare professionals.The ifu warns to carry out a visual inspection and carefully check the device before use.Do not use if the device is visibly damaged or if the protective caps are not in place.Transport and/or storage conditions other than those prescribed may have caused damage to the device.The production documentation for the eurosets oxygenator, lot number 09945400, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp infant cardiopulmonary bypass oxygenator instructions for use (ifu), rev.00, is currently available.Under ¿risks and side effects,¿ the ifu lists possible risks and side effects, including blood leakage (caused by mechanical failure).These are potential side effects of all extracorporeal blood circulation systems.The ifu includes warnings: -that the device is intended to be used by professionally trained personnel.-that the extracorporeal circulation has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.-to carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.-that during use, a spare a.M.G.Pmp infant oxygenator must always be available.Under the section titled ¿set up¿, the ifu warns to carry out a visual inspection and carefully check the device before use.Do not use if the device is visibly damaged or if the protective caps are not in place.Transport and/or storage conditions other than those prescribed may have caused damage to the device.This section also instructs to check that all connections are properly secured.Under the section titled ¿during bypass¿, the ifu instructs that during the entire procedure, according to good prefusion practices, monitor the integrity of the system for leaks absence.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key21044493
Report Number3003752502-2024-00038
Device Sequence Number7595643
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)09945400(17)270301
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number09945400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer12/23/2024
07/28/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/13/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown